# SDR QXEA200603388

- Difficulty date: November 10, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- Aircraft time: 19,189 hours, 27,863 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - NR 5 SEAT TRACK INBOARD FLANGE AT CAMLOCK RECEPTICAL HOLE AT X433.00 HAS CORROSION AROUND HOLE.  REPAIRED IAW DHC-8-200 SRM 51-40-11.
